# SDR CALA2025122312371

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41743
- Aircraft time: 41,859 hours, 15,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: RBL40875
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION LOWER SUPPORT BEAM LOWER STRAP, RBL 40.875 MISSING STRIKER PLATE DAMAGED & DISPLACED LOWER STRUCTURE TRIM & SEAL IAW SRM 51-40-02.  REMOVED FASTENERS (NUTPLATES) & CUTOUT DAMAGE IAW SRM 57-10-13-2R-3, STEP 4 (A-E).  PERFORMED HFEC INSP OF LOWER  BEAM CUTOUT IAW NDTM PART 6, 51-00-00 PART 23.  NO DEFECTS NOTED.  FLAP PEENED CUTOUT IAW SRM 57-10-13-2R-3, STEP 4 (H).  FABRICATED & DRILLED REPAIR PARTS [1], [4] AND [6] IAW SRM 57-10-13-2R-3, STEP 4.(I) & TABLE 201/202.  COUNTERSUNK NEW HOLES IAW SRM 57-10-13-2R-3, STEP 4.K. TREATED & PRIMED ALL BARE METAL SURFACES IAW SRM 57-10-13-2R-3, STEP 4. N (1-3). INSTALLED ALL REPAIR PIECES IAW SRM 57-10-13-2R-3, STEP 4.N (4-8).  PENDING INSTALLATION OF DOOR AND DOOR ADJUSTMENT AND INSPECTED REPAIR FABRICATION AND INSTALLATION  REF SRM57-10-13-2R-3 REPAIR 3 .FROM STEP 4 (I) TO 4 (O) 11.
